# SDR ASAA2015123014599

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 1,052 hours, 339 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FLIGHT, FMC SINGLE OPERATION, SHOWN ON BOTH FMC'S.  REFERED TO QRH FOR FMC FAIL.  RT FMC UNABLE TO RESTORE TO NORMAL.  RT FMC INOPERATIVE.  FMC SOURCE SELECT SWITCH BOTH ON "L" POSITION.  ACFT GROUNDED.  ACCOMPLISHED RT FMC BITE REF FIM 34-61,  TASK 801.  NO CURRENT FAULTS.  FOUND ON RT FMC.  PERFORMED RT FMC OPS TEST REF AMM 34-61-00.  SYS CKS NORMAL.
